- -

Fixed point theorems for nonlinear contractions with applications to iterated function systems

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Fixed point theorems for nonlinear contractions with applications to iterated function systems

Mostrar el registro completo del ítem

Pant, R. (2018). Fixed point theorems for nonlinear contractions with applications to iterated function systems. Applied General Topology. 19(1):163-172. doi:10.4995/agt.2018.7918

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100265

Ficheros en el ítem

Metadatos del ítem

Título: Fixed point theorems for nonlinear contractions with applications to iterated function systems
Autor:
Fecha difusión:
Resumen:
[EN] We introduce a new type of nonlinear contraction and present some fixed point results without using continuity or semi-continuity. Our result complement, extend and generalize a number of fixed point theorems including ...[+]
Palabras clave: Suzuki type contraction , Self-similarity , Iterated function systems , Fractals
Derechos de uso: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7918
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2018.7918
Agradecimientos:
We are very much thankful to the reviewer and theeditor for their constructive comments and suggestions which have been usefulfor the improvement of this paper.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem